# SDR USAA2009041390874

- Difficulty date: March 5, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME WEB AT BS 303.9 BETWEEN S15L TO S16L.  REPAIRED FUSELAGE FRAME WEB AT BS 303.9 BETWEEN S15L TO S16L IAW US AIRWAYS EO 5311-01025.
